# SDR GTIA2023090537458

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 41,877 hours, 19,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500800
- Condition: Damaged
- Location: Lh Wing
- Part time: 41,878 hours, 19,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MAK ON LH WING LOWER SURFACE FUEL TANK HOLE CUTOUT BTW RIB 17 AND RIB 18 DIMENSION: L=N/A W= N/A D= 0.273 RAF-01-3073925-02 GENERATED-PERFORMED PERMANENT REPAIR ON CUTOUT ON LH WING OF FUEL TANK PANEL IAW A320 SRM 57-21-11-300-002. THIS REPAIR IS CATEGORY B. REQUIRED INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 25100 FC/ 50200 FH. SUBSEQUENT INSPECTION AT INTERVALS OF 4300 FC/ 8600 FH IAW SRI 57-21-11-205-036
